Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12426
Title: Classical solutions of the leading-logarithm approximation with non-trivial topology
Author: Elizalde, E. (Emili), 1950-
Keywords: Teoria de camps (Física)
Equacions integrals
Field theory (Physics)
Integral equations
Issue Date: 1983
Publisher: The American Physical Society
Abstract: Exact solutions of the classical equations corresponding to the leading-logarithm approximation are obtained. They are classified by an (integer) topological number.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.27.464
It is part of: Physical Review D, 1983, vol. 27, núm. 2, p. 464-465
URI: http://hdl.handle.net/2445/12426
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
123.pdf153.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.